# SDR 96UAL900833

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Bs 727-787
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LOWER SIDE OF THE FUSELAGE BETWEEN BODY STATIONS 727 AND 787 FROM STRINGER 25 LEFT TO 25 RIGHT WAS DAMAGED WHEN A TOW TRACTOR IMPACTED THE AIRCRAFT.  DAMAGE CONSISTS OF TORN SKIN, SEVERED STRINGERS, DAMAGED FRAMES AND MISCELLANEOUS DAMAGE TO INTERNAL BRACKETS, INTERCOSTALS, ETC.  ALL DAMAGED PARTS WERE REPLACED OR REPAIRED PER APPLICABLE STRUCTURAL REPAIR MANUAL AND ENGINEERING VARIANCE AUTHORITY.
